# SDR SIMA983082

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N398AM
- Make and model: Saab 340B
- Aircraft serial: 340B398
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: F/A Panel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5050 - EXTERIOR EMERGENCY LIGHTS AT CABIN DOOR DO NOT ILLUMINATE.  SECURED LOOSE PUSH BUTTON SWITCH TO THE FLIGHT ATTENDANT PANEL.  OPERATIONAL CHECK GOOD.  (X)
